×

zbMATH — the first resource for mathematics

Comparison theorems for linear differential equations of second order. (English) Zbl 0118.08202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Maxime Bôcher, Leçons sur les methodes de Sturm, Gauthier-Villars, Paris, 1917.
[2] E. L. Ince, Ordinary differential equations, Longmans, London, 1927. · JFM 53.0399.07
[3] Walter Leighton, A substitute for the Picone formula, Bull. Amer. Math. Soc. 55 (1949), 325 – 328. · Zbl 0032.34702
[4] Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. · Zbl 0011.02802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.